# SDR SWAA2018091024904

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N8707P
- Make and model: Boeing 737-8
- Aircraft serial: 36929
- Aircraft time: 3,003 hours, 1,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN PHOTO LUMINESCENT STRIP DAMAGED AT ROW 1.  R&R STRIP PER AMM.
